t-Wise independence with local dependencies

Ronen Gradwohl*, Amir Yehudayoff

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this note we prove a large deviation bound on the sum of random variables with the following dependency structure: there is a dependency graph G with a bounded chromatic number, in which each vertex represents a random variable. Variables that are represented by neighboring vertices may be arbitrarily dependent, but collections of variables that form an independent set in G are t-wise independent.

Original languageEnglish (US)
Pages (from-to)208-212
Number of pages5
JournalInformation Processing Letters
Issue number5
StatePublished - May 31 2008


  • Combinatorial problems
  • Large deviation bounds
  • Limited independence

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Signal Processing
  • Information Systems
  • Computer Science Applications


Dive into the research topics of 't-Wise independence with local dependencies'. Together they form a unique fingerprint.

Cite this